Uniform distribution of prime powers and sets of recurrence and van der Corput sets in Z^k

[No Value] Bergelson V., Grigori Kolesnik, Manfred Madritsch, Younghwan Son, Robert Tichy

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)729-760
JournalIsrael journal of mathematics
Volume201
Issue number2
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this